# SDR 2001UALA01123

- Difficulty date: June 21, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 21,388 hours, 7,318 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM INOP.  REPLACED SCANNER ANTENNA AND TRANSCEIVER.  OPERATIONAL CHECK OK.
